MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 PS TIBIAL INSERT #3 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 PS TIBIAL INSERT #3 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Catalog Number 82-7-0312
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding revision due to instability involving a scorpio insert was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as no product was returned for evaluation.Clinician review: no medical records were received for review with a clinical consultant.Product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the event itself could not be confirmed and exact cause of the event could not be determined because insufficient information was provided.Further information such as product return, pre and post operative x-rays, operative reports as well as patient history and follow up notes are required to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Product surveillance will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient's right knee was revised due to instability.No possible cause or contributor for instability was reported to the rep.The femoral component, insert, and cemented tibia were revised.None of the records accessible to rep confirmed the manufacturer of the cement.Rep reported that x-rays, medical records, and additional information are not available.

Brand Name
SCORPIO NRG X3 PS TIBIAL INSERT #3 12MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8169201
Report Number0002249697-2018-04053
Device Sequence Number13778148
Product Code JWH
UDI-Device Identifier07613327030853
UDI-Public07613327030853
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K071991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2012
Device Catalogue Number82-7-0312
Device Lot Number9W1MRD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient Weight78